ARTHREX, INC. FLIPCUTTER II, SHORT 9MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
FLIPCUTTER II, SHORT 9MM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via sems that an ar-1204as-90 flipcutter ii would not flip back after drilling the femoral and tibial tunnel.Surgeon wanted to perform an all-inside acl procedure; however, due to the failed mechanism of the flipcutter ii, the surgeon had to drill a full tunnel instead, unable to perform an all-inside.This procedure took place on (b)(6) 2023.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.